# SDR DXTA2009041303591

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 585 hours, 356 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF. NOSE LANDING GEAR POSITION INDICATOR REMAINED GREEN WHEN GEAR HANDLE WAS BROUGHT UP.  JACKED AIRCRAFT AND INSPECTED STRUT FOR PROPER NITROGEN SERVICE, CHECKS GOOD.  INSPECTED WOW (NOSE) SWITCH CLEARANCES, CHECKS GOOD.  CYCLED GEAR NUMEROUS TIMES WITHOUT FAILURE.  VISUALLY INSPECTED NOSE GEAR AREA, NO DEFECTS NOTED.  DOWN JACKED AIRCRAFT.  ALL WORK IAW MM 32-30-00, 7-10-00
